# SDR C2XA97IA288

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12007893002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT NACELLE INBOARD FORWARD LOWER HALF FRAME AT STATION 3346 TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE HALF FRAME IAW EMB120 SRM 54-20-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
